I have taken 600mg of dilantin per day for approx. 10 years to maintain a dilantin level that stops me from having gran mal seizures. Lately I have not had much energy, I assumed it was because of my age. I recently took vitamins labeled "Super B Complex & C", I seem to have more energy now. Do you think the dilantin has robbed me of those vitamins or is it just coincidence? I see my doctor every 2 months and will ask his opinion but I am just wondering if anyone has experience or knowledge of this.
Most drugs DO rob you of the "B" vitamins and "C" too, so, this is probably why you are feeling tired. I would continue to take them, they won't hurt you, then, when you see you doctor, you can let him/her know what is going on.
From Hollywood stars to your yoga teacher, it seems that everyone swears by a detox diet. But does it actually work? And is it even healthy? Cardiologist and weight loss expert James Beckerman, MD, weighs in
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.